David T Renfrew
Erdoes Group
2 Publications
2024 | Published | Journal Article | IST-REx-ID: 17281 |

A. J. Campbell, S. O’Rourke, and D. T. Renfrew, “The fractional free convolution of R-diagonal elements and random polynomials under repeated differentiation,” International Mathematics Research Notices, vol. 2024, no. 13. Oxford University Press, pp. 10189–10218, 2024.
[Published Version]
View
| Files available
| DOI
2018 | Published | Journal Article | IST-REx-ID: 181 |

L. Erdös, T. H. Krüger, and D. T. Renfrew, “Power law decay for systems of randomly coupled differential equations,” SIAM Journal on Mathematical Analysis, vol. 50, no. 3. Society for Industrial and Applied Mathematics , pp. 3271–3290, 2018.
[Published Version]
View
| DOI
| Download Published Version (ext.)
| WoS
| arXiv
2 Publications
2024 | Published | Journal Article | IST-REx-ID: 17281 |

A. J. Campbell, S. O’Rourke, and D. T. Renfrew, “The fractional free convolution of R-diagonal elements and random polynomials under repeated differentiation,” International Mathematics Research Notices, vol. 2024, no. 13. Oxford University Press, pp. 10189–10218, 2024.
[Published Version]
View
| Files available
| DOI
2018 | Published | Journal Article | IST-REx-ID: 181 |

L. Erdös, T. H. Krüger, and D. T. Renfrew, “Power law decay for systems of randomly coupled differential equations,” SIAM Journal on Mathematical Analysis, vol. 50, no. 3. Society for Industrial and Applied Mathematics , pp. 3271–3290, 2018.
[Published Version]
View
| DOI
| Download Published Version (ext.)
| WoS
| arXiv